# SDR 99ZZZX3679

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9077H
- Make and model: Boeing E-75
- Aircraft serial: 758284
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: E0105
- Condition: Misinstalled
- Location: Elt
- Component: Ack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ACK TSOC91A ELT UNIT WAS ACTIVATED USING REMOTE SWITCH, BUT FAILED TO SHUT OFF WHEN USING THE RESET BUTTON.  FURTHER INSPECTION REVEALED THE RESET SWITCH WAS NOT SOLDERED TO THE CIRCUIT BOARD ON ONE OF THE TWO PINS.
